# SDR DALA2021042102333

- Difficulty date: April 18, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 69,434 hours, 25,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulted
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 AT DEPARTURE - L1 DOOR SLIDE WOULD NOT ENGAGE. CORRECTIVE ACTION: PINNED BOTTTLE AND SLIDE PER B757 AMM 25-66. FOUND GIRT INTERFERRING WITH SLIDE ENGAGEMENT. REMOVED AND REINSTALLED GIRT BAR ASSY PER 757 AMM 25-66. RII ACCOMPLISHED FOR SLIDE & DOOR BOTTLE PINS REMOVAL. DOOR AND SLIDE ARMING CHECKS GOOD. (7558560)
